EconPapers    
Economics at your fingertips  
 

Axiomatic characterizations under players nullification

Sylvain Béal (), Sylvain Ferrières (), Eric Rémila and Philippe Solal

Mathematical Social Sciences, 2016, vol. 80, issue C, 47-57

Abstract: Many axiomatic characterizations of values for cooperative games invoke axioms which evaluate the consequences of removing an arbitrary player. Balanced contributions (Myerson, 1980) and balanced cycle contributions (Kamijo and Kongo, 2010) are two well-known examples of such axioms. We revisit these characterizations by nullifying a player instead of deleting her/him from a game. The nullification (Béal et al., 2014a) of a player is obtained by transforming a game into a new one in which this player is a null player, i.e. the worth of the coalitions containing this player is now identical to that of the same coalition without this player. The degree with which our results are close to the original results in the literature is connected to the fact that the targeted value satisfies the null player out axiom (Derks and Haller, 1999). We also revisit the potential approach (Hart and Mas-Colell, 1989) similarly.

Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489616000111
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Axiomatic characterizations under players nullification (2016)
Working Paper: Axiomatic characterizations under players nullification (2016) Downloads
Working Paper: Axiomatic characterizations under players nullification (2015) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:eee:matsoc:v:80:y:2016:i:c:p:47-57

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-09-20
Handle: RePEc:eee:matsoc:v:80:y:2016:i:c:p:47-57